# SDR SWAA2022040647620

- Difficulty date: November 5, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 21,674 hours, 9,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Structure
- Condition: Cracked
- Location: Rh Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT AC BAY UPPER CHORD CRACKED AT STA 663 RBL 10 / REPAIRED R/H AFT A/C BAY UPPER CHORD AT STA 663 RBL 10 IAW SRM 57-10-10-2R-5
